| Model Number |
IBAL UKA, TIBIA TRIALING SHIM 2/3MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 19-jan-2026, it was reported by a sales representative via (b)(4) that an ar-611-7 ibal uka tibia trialing shim broke upon insertion.This was discovered during a uka, and the case was completed with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual inspection of one of the distal ends of the ibal uka, tibia trialing shim 2/3mm, was broken off.-functional testing was not performed due to the damage to the device.Dfu-0023-eo - e.Inspection and maintenance-1.Arthrex non-sterile devices are precision medical devices and must be used and handled with care.Inspect the devices for damage prior to use, and at all stages of handling thereafter.If damage is detected, do not use the device prior to consulting the manufacturer for guidance.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufacturing date 2017.